-
1
-
-
0000469206
-
Problèmes aux limites pour les équations aux dérivées partielles du premier ordre
-
C. Bardos. Problèmes aux limites pour les équations aux dérivées partielles du premier ordre. Ann. Sci. Ecole norm. sup., 4:185-233, 1969.
-
(1969)
Ann. Sci. Ecole Norm. Sup.
, vol.4
, pp. 185-233
-
-
Bardos, C.1
-
2
-
-
0001521650
-
Equations de transport unidimensionnelles à coefficients discontinus
-
F. Bouchut and F. James. Equations de transport unidimensionnelles à coefficients discontinus. C.R.A.S. Série 1, 320:1097-1102, 1995.
-
(1995)
C.R.A.S. Série 1
, vol.320
, pp. 1097-1102
-
-
Bouchut, F.1
James, F.2
-
5
-
-
0001381096
-
Generalized characteristics in hyperbolic systems of conservation laws
-
C. M. Dafermos. Generalized characteristics in hyperbolic systems of conservation laws. Arch. Rat. Mech. Anal., 107:127-155, 1989.
-
(1989)
Arch. Rat. Mech. Anal.
, vol.107
, pp. 127-155
-
-
Dafermos, C.M.1
-
6
-
-
0040564034
-
Characteristics in hyperbolic systems of conservation laws
-
R.J. Knops, editor, Pitman
-
C.M. Dafermos. Characteristics in hyperbolic systems of conservation laws. In R.J. Knops, editor, Non-linear Analysis and Mechanics, volume 1, pages 1-58. Pitman, 1977.
-
(1977)
Non-linear Analysis and Mechanics
, vol.1
, pp. 1-58
-
-
Dafermos, C.M.1
-
7
-
-
0039971134
-
Some results on generalized solutions defined by lebesgue-stieltjes integral for hyperbolic conservation laws
-
Hong-Kong, To appear
-
Xiaxi Din and Caizhong Li. Some results on generalized solutions defined by Lebesgue-Stieltjes integral for hyperbolic conservation laws. In Sixth International Conference on Hyperbolic Problems, Hong-Kong, To appear 1996.
-
(1996)
Sixth International Conference on Hyperbolic Problems
-
-
Din, X.1
Li, C.2
-
8
-
-
0040564041
-
Theory of conservation laws in China
-
J. Glimm, W. Graham anfd J.W. Grove, and B.J. Plohr, editors, Stony Brook, World Scientific
-
Xiaxi Ding. Theory of conservation laws in China. In J. Glimm, W. Graham anfd J.W. Grove, and B.J. Plohr, editors, Hyperbolic Problems : Theory, Numerics, Applications, pages 110-119. Stony Brook, World Scientific, 1994.
-
(1994)
Hyperbolic Problems : Theory, Numerics, Applications
, pp. 110-119
-
-
Ding, X.1
-
9
-
-
0002306354
-
Ordinary differential equations, transport theory and Sobolev spaces
-
R.J. DiPerna and P.L. Lions. Ordinary differential equations, transport theory and Sobolev spaces. Invent. Math, 98 :511-547, 1989.
-
(1989)
Invent. Math
, vol.98
, pp. 511-547
-
-
DiPerna, R.J.1
Lions, P.L.2
-
10
-
-
0002299782
-
Differential equation with discontinous right-hand side
-
A. F. Filippov. Differential equation with discontinous right-hand side. Amer. Math. Soc. Transl., 42:199-231, 1962.
-
(1962)
Amer. Math. Soc. Transl.
, vol.42
, pp. 199-231
-
-
Filippov, A.F.1
-
12
-
-
0040563969
-
Functional solutions to conservation laws
-
V. Galkin. Functional solutions to conservation laws. Sov. Phys. Dokl., 35(2):133-135, 1990.
-
(1990)
Sov. Phys. Dokl.
, vol.35
, Issue.2
, pp. 133-135
-
-
Galkin, V.1
-
13
-
-
0000584073
-
Existence globale pour le système des gas sans pression
-
E. Grenier. Existence globale pour le système des gas sans pression. C.R.A.S. Série 1, 321:171-174, 1995.
-
(1995)
C.R.A.S. Série 1
, vol.321
, pp. 171-174
-
-
Grenier, E.1
-
14
-
-
0040564042
-
On functional kinetic equations of Vlasov type with bounded measures as initial data
-
to appear
-
J. Soler J.A. Carrillo. On functional kinetic equations of Vlasov type with bounded measures as initial data. Nonlinear Anal., to appear.
-
Nonlinear Anal.
-
-
Soler, J.1
Carrillo, J.A.2
-
15
-
-
0042031547
-
A viscosity approximation to a system of conservation laws with no classical riemann solution
-
Nonlinear hyperbolic problems, New York
-
B. Keyfitz and H. Kranzer. A viscosity approximation to a system of conservation laws with no classical Riemann solution. In Nonlinear hyperbolic problems, volume 1042 of Lecture Notes in Math., New York, 1989.
-
(1989)
Lecture Notes in Math.
, vol.1042
-
-
Keyfitz, B.1
Kranzer, H.2
-
17
-
-
0000695165
-
Nonlinear superposition and absorption of delta-waves in one space dimension
-
J. Rauch and M.C Read. Nonlinear superposition and absorption of delta-waves in one space dimension. J. Funct. Anal., 73:158-178, 1987.
-
(1987)
J. Funct. Anal.
, vol.73
, pp. 158-178
-
-
Rauch, J.1
Read, M.C.2
-
18
-
-
0002178812
-
Delta-shock waves as limits of vanishing viscosity method for hyperbolic systems of conservation laws
-
D. Tan, T. Zhang, and Y. Zheng. Delta-shock waves as limits of vanishing viscosity method for hyperbolic systems of conservation laws. J. Diff. Eqns, 112:1-32, 1994.
-
(1994)
J. Diff. Eqns
, vol.112
, pp. 1-32
-
-
Tan, D.1
Zhang, T.2
Zheng, Y.3
-
19
-
-
0001168879
-
The space BV and quasi-linear equations
-
A.I. Volpert. The space BV and quasi-linear equations,. Math USSR Sbornik, 2:225-267, 1967.
-
(1967)
Math USSR Sbornik
, vol.2
, pp. 225-267
-
-
Volpert, A.I.1
|